# SDR SWAA2021041459532

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 767+7 RBL24 WL157 FLOOR BOARD PANEL SUPPORT STRAP HAS CORROSION. / REMOVED ACB; BS767+7 FLOOR BOARD PANEL SUPPORT STRAP PER SOPM 20-50-01. 89931R 30MAR21 FABRICATED NEW SUPPORT STRAP; APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM 51-40-05 AND SRM 51-20-01. INSTALLED STRAP PER AMM 25-52-10
